# SDR AALA201802159004

- Difficulty date: December 13, 2017
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,442 hours, 23,199 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367301000000
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 132FF, FRAMES 28 TO 30,  Y765 TO Y9708.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011, PARAGRAPH 2.A, AND IRM 9701, REVISION G.
